Robust nonconforming polynomial finite elements over quadrilaterals

Xinchen Zhou, Zhaoliang Meng, Xin Fan 0001, Zhongxuan Luo. Robust nonconforming polynomial finite elements over quadrilaterals. Int. J. Comput. Math., 98(4):758-782, 2021. [doi]

@article{ZhouMFL21,
  title = {Robust nonconforming polynomial finite elements over quadrilaterals},
  author = {Xinchen Zhou and Zhaoliang Meng and Xin Fan 0001 and Zhongxuan Luo},
  year = {2021},
  doi = {10.1080/00207160.2020.1780581},
  url = {https://doi.org/10.1080/00207160.2020.1780581},
  researchr = {https://researchr.org/publication/ZhouMFL21},
  cites = {0},
  citedby = {0},
  journal = {Int. J. Comput. Math.},
  volume = {98},
  number = {4},
  pages = {758-782},
}